# SDR CALA2025040403522

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN PAX FLOOR STRUCTURE FR680-FR740/RBL 45.5 FLOOR BEAM HA S CORROSION AT SEVERAL SPOTS AS MARKED. SDR REPORTING ONLY SDR REPORTING REMOVED AND REPLACED SEAT TRACK SUPPORT 143N5120-9 AT STA 640 TO STA 780 RBL 45.5 IAW SRM 51-40-02-0G (B757-300).
